# SDR FDEA201708082142

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 94,185 hours, 36,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33185
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1640 - 1680, LBL45, SEAT TRACK HAS CORROSION ON FLANGE.  REMOVED THE CORROSION IAW SRM 51-10-02 WITH 100 PERCENT MATERIAL LOSS.  FABRICATED A NEW SEAT TRACK IAW SRM 51-40-05. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02-0G.
